# SDR DALA14031780913

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 69,576 hours, 53,619 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DUE TO A REPORT OF SMOKE IN THE CABIN THAT WAS IDENTIFIED AS BEING CAUSED BY AN OVEN IN THE GALLEY.  CREW DECLARED AN EMERGENCY AND REPORTED THAT THE SMOKE DISSIPATED.  MAINTENANCE PERFORMED CABIN SMOKE/ODOR WC 2120-2367. THE FWD GALLEY OVEN WAS FOUND WITH GREASE BUILD-UP. THE OVEN AND GALLEY AREA WAS CLEANED AND THE OVEN DEFFERED AS IT WAS NIS.
